| Catalog Number |
DYNJ70141MBH |
| Medical Device Problem Codes |
Difficult to Flush (1251); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, staff were unable to flush the picc line or obtain blood return.The facility stated that the picc line had to be removed and that a chest x-ray showed the picc line was in place.The customer reported that another company placed a picc line using their product.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility, on (b)(6) 2026, staff were unable to flush the picc line or obtain blood return.The facility stated that the picc line had to be removed and that a chest x-ray showed the picc line was in place.The customer reported that another company placed a picc line using their product.